# SDR SWAA2022013153479

- Difficulty date: December 14, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 38,945 hours, 23,467 cycles
- System (JASC): 5711 · Wing Spar
- Part: Bracket
- Condition: Broken
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN REAR SPAR SUPPORT BRACKET LOCATED IRSS140 UPPER AREA AT RT WING ; 2021-567093 / [01] REPLACED REAR SPAR SUPPORT BRACKET LOCATED IRSS140 UPPER AREA AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 PART NUMBER USED: 115A5582-2; P.O: 2021 242830; [02] REPLACED REAR SPAR SUPPORT BRACKET LOCATED IRSS140 UPPER AREA AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 PART NUMBER USED: 115A5582-2; P.O: 2021 242830
